# SDR AALA202110275135

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737*
- Aircraft serial: 44476
- Aircraft time: 1,851 hours, 790 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Bent
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR STICKS IN CLOSED POSITION. REFORMED TRIM STRIP ON TOP OF DOOR, OPS CHECK GOOD.
